# SDR USAA011195

- Difficulty date: September 4, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 22,292 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CORRODED 3 INCHES BY 5 INCHES, BS 395 AT RBL 12. REMOVED AND REPLACED PART NR 1840009 PER DWG NR 1840009.  (M)
